skin-hair-icon
Inflammation
I am taking hormone control pills since a long time which caused pigmentation in my upper and under lip area. I checked the internet and found that hydroquinone creams reduce the pigmentation. But after using the cream for just 2 days, the area above and under my lips became reddish, very itchy and skin started peeling off. Please suggest what should i do? What should i put on the affected area to reduce the inflammation? How long will it take to go away?
92 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Stop the cream . Put moisturizer and sunscreen regularly. Visit for further consultation. Take care
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?

This question featured in :

How to get rid of nasal inflammation Inflammation of the lip is called Vein inflammation after iv
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.